Far Eastern Mathematical Journal

To content of the issue


On Faedo-Galerkin methods and monotony in a non-cylindrical domain for a degenerate quasi-linear equation


Podgaev A. G., Istomina N. E.

2014, issue 1, Ń. 73-89


Abstract
In this article a monotony method for nonstationary equations adapt to noncylindrical domains. Existence theorems are proved. A family of basic functions constructed. These functions have a smooth parameter and a completeness property for every one

Keywords:
non-cylindrical domain, monotony method, family of basic functions, quasi-linear equation

Download the article (PDF-file)

References

[1] M. Gevrey, “Les equations paraboliques”, J. de Math., 9. (1913), 187–235.
[2] I. G. Petrowsky, “Zur ersten Randwertaufgabe der Warmeleitungsgleichung”, Compositio math, 1 (1935), 389–419.
[3] V. P. Mikhailov, “O zadache Dirikhle i pervoi smeshannoi zadache dlia parabolicheskogo uravneniia”, Dokl. AN SSSR, 140:2 (1961), 303–306.
[4] V. P. Mikhailov, “O zadache Dirikhle dlia parabolicheskogo uravneniia”, Mat. sbornik, 61(103):1 (1963), 40–64.
[5] S. G. Krein, G. I. Laptev, “Abstraktnaia skhema rassmotreniia parabolicheskikh zadach v netsilindricheskikh oblastiakh”, Differentsial'nye uravneniia, 5:8 (1969), 1458–1469.
[6] R. Benabidallah, J. Ferreira, “On hyperbolic – parabolic equations with nonlinearity of Kirchhoff – Carrier type in domains with moving boundary”, Nonlinear Analysis, 37 (1999), 269–287.
[7] J. Ferreira, N. A. Lar’kin, “Global solvability of a mixed problem for a nonlinear hyperbolic – parabolic equation in noncylindrical domains”, Portugaliae Mathematica, 53:4 (1996), 381–395.
[8] P. V. Vinogradova, A. G. Zarubin, “O metode Galerkina dlia kvazilineinykh parabolicheskikh uravnenii v netsilindricheskoi oblasti”, Dal'nevostochnyi mat. zhurnal., 3:1 (2002), 3–17.
[9] Zh.-L. Lions, Nekotorye metody resheniia nelineinykh kraevykh zadach, Mir, M, 1972, 588 s.
[10] S. N. Glazatov, “Nekotorye zadachi dlia dvazhdy nelineinykh parabolicheskikh uravnenii v netsilindricheskikh oblastiakh”, Dif. i integr. uravneniia mat. modeli, Tezisy dokladov mezhd. nauch. konferentsii, Cheliabinskii gos. un-t, Cheliabinsk, 2002, 31.
[11] N. E. Istomina, A. G. Podgaev, “O razreshimosti zadachi dlia kvazilineinogo vyrozhdaiushchegosia parabolicheskogo uravneniia v oblasti s netsilindricheskoi granitsei”, Dal'nevostochnyi matematicheskii zhurnal, 1:1 (2000), 63–73.
[12] E. G. Agapova, Issledovanie razreshimosti zadach dlia nestatsionarnykh vyrozhdaiushchikhsia na reshenii nelineinykh uravnenii, Dis. . . . kand. f.-m. nauk: 01.01.02., KhGTU, Khabarovsk, 2000.
[13] Kh. Gaevskii, K. Greger, K. Zakharias, Nelineinye operatornye uravneniia i operatorno-differentsial'nye uravneniia, Mir, M., 1978, 336 s.
[14] Iu.A. Dubinskii, “Kvazilineinye ellipticheskie i parabolicheskie uravneniia liubogo poriadka”, Uspekhi matematicheskikh nauk, XXIII:1(139) (1968), 45–90.
[15] G. V. Demidenko, Vvedenie v teoriiu sobolevskikh prostranstv, Uchebnoe posobie, Novosib. un-t., Novosibirsk, 1995, 111 s.
[16] N. E. Istomina, Razvitie metoda monotonnosti na sluchai parabolicheskogo uravneniia v netsilindricheskoi oblasti, Preprint ¹ 6 IPM DVO RAN, Dal'nauka, Vladivostok, 2001, 40 s.
[17] N. E. Istomina, A. G. Podgaev, “Teorema edinstvennosti dlia nelineinogo parabolicheskogo uravneniia v netsilindricheskoi oblasti”, Mat. zametki IaGU, 10:1 (2003), 27–33.
[18] A. G. Podgaev, A. Z. Sin, “Ob odnom obobshchenii lemmy Vishika – Dubinskogo i neravenstva Gronuolla”, Elektronnoe nauchnoe izdanie "Uchenye zametki TOGU", 4:4 (2013), 2113–2118.
[19] O. A. Ladyzhenskaia, Kraevye zadachi matematicheskoi fiziki, Nauka, M, 1973, 408 s.
[20] A. N. Kolmogorov, S. V. Fomin, Elementy teorii funktsii i funktsional'nogo analiza, Nauka, M, 1968, 496 s.

To content of the issue